Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 4, Pages 683-694

Ordered compactification of totally ordered spaces

1Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, Washington, USA
2Department of Mathematics, Western Kentucky University, Bowling Green 42101, Kentucky, USA

Received 15 January 1988

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. C. Kent and T. A. Richmond, “Ordered compactification of totally ordered spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 683-694, 1988.